Q:
 I take Diovan 320 mg once a day. I have been on it for about 4 months.  Since I started taking this medication my scalp has become very tender, itchy and my hair is getting thin. I had beautiful long hair before I started taking this. My Dr. said he CAN’T give me anything else. No other explanation. I can’t stand how my scalp feels. It’s driving me crazy. I have dropped my dose to half a tablet a day to see if this helps, I have lost about 12 LB since I started on the med. through diet and exercise. I’m also a type two diabetic, diet controlled only.

What will happen to me if I go off this medication all together?

A:
Hair loss and an itchy scalp are not acceptable side effects. There are many medicines to treat high blood pressure. Your doctor may feel this is the best medicine for you, but you are not tolerating it. If you tell your doctor that you are planning to stop the drug because of side effects, I am sure an alternative will be found.  You also might want to consider using the Resperate to help you lower your blood pressure naturally without any side effects.

Learn How RESPeRATE Can Lower Your Blood Pressure Naturally